I had cataract surgery only one month ago, with a toric lense implant. I am 58 years old and in excellent health. Within 2 weeks, my distance vision started to deteriorate and I saw a criss-cross starburst pattern when looking at headlights at night. My eye surgeon used the YAG laser on my eye only 3 weeks post op. He said my (young) age and good immune system caused my capsule to become hazy rapidly. It is now 5 days post the YAG procedure, and suddenly my starburst problem is worse than ever - very long, thin streaks of lights coming from some bright lights at night. ?? I am afraid to have YAG done again as I had a retinal tear in the same eye several years ago. I was told the YAG might have to be done twice. I don't understand why that would be necessary and would appreciate an explanation. I will be seeing my dr. again soon. thank you!
58 is not all that young and having to do second Yag capsulotomy is rare. I suggest you discuss at length with your surgeon and see if you come away with a satisfactory explanation. If not then suggest you see an Eye MD ophthalmologist that does refractive surgery. IF you live in USA find one near you at www.geteyesmart.org
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.